# SDR FDEA202210072506

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 39,521 hours, 6,432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 143W2314Y406
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING PERFORMING EO G-5710-E0365655 B P8 STEP8.C.(5), FOUND 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA998 STGR35 RHS TOO CLOSE TO EDGE OF MACHINED STEP OF   DOUBLER P/N : 143W2314Y406, AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP ON AFT   EDGE OF COUNTERSUNK HOLE.
